Paramol tablets are pain relief medication that helps to ease moderate pains that cannot be relieved with painkillers such as paracetamol or ibuprofen alone.
Like all medicines, Paramol can have side effects, although not everyone will experience them. If you experience any of the following side effects you may be experiencing a serious allergic reaction and should stop use and seek immediate medical help: Skin rash with redness, peeling, flaking, or blistering Itching Difficulty breathing Swelling of the face, mouth, tongue, or throat Faster heartbeat
"Adults and children over the age of 16: One or two tablets every 4 – 6 hours. Do not take more than 8 tablets in any 24 hours Children aged 12 – 15: One tablet every 4 – 6 hours. Do not take more than 4 tablets in any 24 hours Do not take this product for more than 3 days"
paracetamol 500mg and dihydrocodeine 7.46mg
Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.